# SDR SWAA022546

- Difficulty date: October 25, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 24,748 hours, 21,561 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Lt And Rt Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH LT AND RT MLG WALKING BEAM FITTINGS CORRODED.  REMOVED AND REPLACED BOTH LT AND RT MLG WALKING BEAM FITTINGS PER MM.
